# SDR DL757100260

- Difficulty date: November 1, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Condition: Corroded
- Location: Fs 1473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 1473 ANTENNA MOUNT CORRODED,  ACCOMPLISH REPAIR IAW ERA 301676-14, REV C.
